# SDR DXTA2010101404262

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N705QS
- Make and model: Gulstm 200
- Aircraft serial: 061
- Aircraft time: 6,409 hours, 3,818 cycles
- Engine: Pwc PW306A
- System (JASC): 3400 · Navigation System
- Part: Monitor
- Part number: 5601030
- Part serial: 0212B008
- Condition: Shorted
- Location: Cabin
- Part time: 1,803 hours, 1,123 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

WHILE ENROUTE, PAX NOTIFIED CREW THAT THERE WAS SMOKE IN THE CABIN, TURNED AROUND, THERE WAS A PLUME OF SMOKE COMING FROM THE NR 4 AIRSHOW MONITOR. SHUTDOWN CABIN ELECTRICAL POWER AND DIVERTED.  CHECKED WIRING FROM MASTER CONTROLLER CONNECTOR PIN "U" TO PINS 2, 19, AND 35 ON CONNECTOR WITH NO DEFECTS NOTED.  WITH POWER APPLIED, VERIFIED 25 VDC ON ABOVE PINS ON CONNECTOR CHECKED AND POWER & GROUND CHECKED IAW DWG GCB15020007 REV "C" WITH NO DEFECTS NOTED.  R & R THE A/V CONTROLLER, MONITOR AND MONITOR RECEPTACLE. PERFORMED OPS CHECK WITH NO DEFECTS NOTED. WORK COMPLETED IAW DWG GCB45007REV "C".
